# SDR UALA2011090204726

- Difficulty date: September 2, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,519 hours, 13,934 cycles
- Engine: Pwa PW2037
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 374
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FD FAILED ROLL MODE IN CRUISE.  REPLACED RT FCC PER MM.  PASSED FCC RT GROUND MCDP TEST.  THE FCC GENERATES F-D COMMANDS.  PER MM ACCOMPLISHED CAT 3 FOR FCC REPLACED PER MM.  F-D BARS COME ON WITH F/O FD SWITCH ON, MCP OK NOW.
